Dinca, George, and Matei, Pavel. "Variational and topological methods for operator equations involving duality mappings on Orlicz-Sobolev spaces.." Electronic Journal of Differential Equations (EJDE) [electronic only] 2007 (2007): Paper No. 93, 47 p., electronic only-Paper No. 93, 47 p., electronic only. <http://eudml.org/doc/128861>.
@article{Dinca2007,
author = {Dinca, George, Matei, Pavel},
journal = {Electronic Journal of Differential Equations (EJDE) [electronic only]},
keywords = {Leray-Schauder topological degree; Nemytskij operator; Mountain Pass Theorem},
language = {eng},
pages = {Paper No. 93, 47 p., electronic only-Paper No. 93, 47 p., electronic only},
publisher = {Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton},
title = {Variational and topological methods for operator equations involving duality mappings on Orlicz-Sobolev spaces.},
url = {http://eudml.org/doc/128861},
volume = {2007},
year = {2007},
}
TY - JOUR
AU - Dinca, George
AU - Matei, Pavel
TI - Variational and topological methods for operator equations involving duality mappings on Orlicz-Sobolev spaces.
JO - Electronic Journal of Differential Equations (EJDE) [electronic only]
PY - 2007
PB - Southwest Texas State University, Department of Mathematics, San Marcos, TX; North Texas State University, Department of Mathematics, Denton
VL - 2007
SP - Paper No. 93, 47 p., electronic only
EP - Paper No. 93, 47 p., electronic only
LA - eng
KW - Leray-Schauder topological degree; Nemytskij operator; Mountain Pass Theorem
UR - http://eudml.org/doc/128861
ER -